Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2017 | Journal Article | IST-REx-ID: 8423 | OA
On the marked length spectrum of generic strictly convex billiard tables
G. Huang, V. Kaloshin, A. Sorrentino, Duke Mathematical Journal 167 (2017) 175–209.
View | DOI | Download Preprint (ext.) | arXiv
 

2011 | Journal Article | IST-REx-ID: 8505 View | DOI
 

Filters and Search Terms

issn=0012-7094

Search

Filter Publications